# SDR ASAA2014052107894

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,736 hours, 7,717 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM AVAILABLE ON MCDU MENU PAGE, IN FLIGHT.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15-801. CIRCUIT BREAKER CYCLED.  SATCOM RESTARTED.
